Texas, 2024Heat in Texas, June 24 to 30, 2024
June 24 to 30, 2024 · NWS FWD · 46 events in 46 counties and zones
A strong high pressure ridge aloft produced temperatures above 100 degrees along with heat index values at or above 105 degrees for the last week of June. Heat Advisories were needed for many days with a few Excessive Heat Warnings needed June 27-29th (see separate Episode for Excessive Heat information).
Every event with a place to put it; 46 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 26
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 46
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong high pressure ridge aloft produced temperatures above 100 degrees along with heat index values at or above 105 degrees for the last week of June. Heat Advisories were needed for many days with a few Excessive Heat Warnings needed June 27-29th (see separate Episode for Excessive Heat information).
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 24, 4:02 AM CST, 6 hours 58 minutes earlier.
Area forecast discussion, Jun 24, 4:02 AM CST, 6 hours 58 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
502 AM CDT Mon Jun 24 2024
...New Aviation, Short Term...
.SHORT TERM... /NEW/
Update:
No major adjustments to the current forecast, including the Heat
Advisory, are necessary at this time (see discussion below).
79
Previous Discussion:
/Overnight through Monday Night/
The large scale weather pattern will remain unchanged to start the
work week with a mid-level ridge anchored from the Desert
Southwest to the Lower Mississippi Valley. Temperature and
humidity trends will be very similar to today with most spots
reaching the upper 90s to around 100 Monday afternoon. The deepest
low level moisture will reside near and east of the I-35
corridor, resulting in afternoon heat index values around or just
above 105. Most other locations will see max heat index values in
the 100 to 104 degree range. We will maintain the current Heat
Advisory configuration and start time. The good news is that a
clear sky at night will allow for steady cooling, with most
locations dropping into the 70s before sunrise. A south wind in
the 5 to 10 mph range will also provide a bit of relief from the
heat.
79
&&
.LONG TERM... /Issued 308 AM CDT Mon Jun 24 2024/
/Tuesday Onward/
Upper ridging will shift westward by midweek, with amplifying
northerly flow present through the Central Plains. While this
will offer little relief in our temperatures locally, the pattern
may favor very isolated convection or at least some remnant cloud
cover to drift towards North Texas from upstream activity in KS/OK
Tuesday night or Wednesday. However, the potential for any
measurable rainfall to occur in North Texas is only 10-20%, and
most areas should plan on remaining dry through the entire
workweek. An extension/expansion of heat products should be
expected over the next few days with little opportunity for relief
in sight.
The ridge will begin to elongate eastward through the
late week period, with subsidence and resultant hot/dry weather
prevailing into the upcoming weekend. A stalled frontal boundary
to our north may be convectively active heading into the weekend,
but right now the main rain chances look to remain north of the
Red River. Heat index values should continue to reach or exceed
105 on a daily basis with high temperatures mostly falling in a
range of 97-102.
-Stalley
&&
.AVIATION... /NEW/
/12Z TAFs/
VFR conditions will remain at all TAF sites through Tuesday
morning with only a few daytime Cu and no visibility
restrictions.
A southerly wind will continue in the 5 to 11 knot range with
occasional higher daytime gusts.
79
&&
.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth 98 81 99 81 100 / 0 0 0 5 10
Waco 95 77 97 78 97 / 0 0 0 0 5
Paris 97 78 98 78 97 / 5 5 5 10 20
Denton 99 79 100 79 100 / 0 5 0 5 10
McKinney 98 79 99 79 99 / 0 5 0 10 10
Dallas 99 81 100 81 100 / 0 0 0 5 10
Terrell 97 77 97 78 97 / 0 0 0 5 10
Corsicana 97 79 98 78 97 / 0 0 0 5 10
Temple 96 76 98 76 97 / 0 0 0 0 5
Mineral Wells 98 77 100 78 100 / 0 0 0 5 5
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from noon today to 7 PM CDT Tuesday for TXZ092>095-
103>107-118>123-133>135-145>148-158>162-174-175.
&&
Hazardous weather outlook, Jun 24, 12:58 AM CST, 10 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
158 AM CDT Mon Jun 24 2024
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-250115-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
158 AM CDT Mon Jun 24 2024
This Hazardous Weather Outlook is for North and Central Texas.
.DAY ONE...Today and Tonight.
A Heat Advisory is in effect for areas near and east of I-35 where
heat index values will exceed 105 degrees.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Oppressive heat with heat index values of 105 to 110 will persist
through much of the week. There are low chances for thunderstorms in
parts of North Texas on Wednesday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
Heat, Cooke
- When
- June 24, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Cooke forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.639, -97.213 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Grayson
- When
- June 24, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Grayson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.627, -96.678 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Fannin
- When
- June 24, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Fannin forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.594, -96.107 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Denton
- When
- June 24, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Denton forecast zone
- Injuries
- 26 direct, 0 indirect
- Reported by
- Official NWS Observations
- Coordinates
- 33.205, -97.117 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees. During this period, Denton County Public Health reported 26 Heat-related illnesses.
Heat, Lamar
- When
- June 24, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Lamar forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.667, -95.571 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Collin
- When
- June 24, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Collin forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.188, -96.572 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Hunt
- When
- June 24, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Hunt forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.124, -96.085 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Delta
- When
- June 24, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Delta forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.386, -95.672 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Hopkins
- When
- June 24, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Hopkins forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.150, -95.564 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Tarrant
- When
- June 24, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Tarrant forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.772, -97.291 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Dallas
- When
- June 24, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Dallas forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.767, -96.778 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Rockwall
- When
- June 24, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Rockwall forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.898, -96.408 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Kaufman
- When
- June 24, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Kaufman forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.599, -96.288 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Van Zandt
- When
- June 24, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Van Zandt forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.564, -95.836 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Rains
- When
- June 24, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Rains forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.870, -95.793 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Johnson
- When
- June 24, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Johnson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.379, -97.366 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Ellis
- When
- June 24, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Ellis forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.348, -96.794 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Henderson
- When
- June 24, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Henderson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.212, -95.854 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Hill
- When
- June 24, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Hill forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.991, -97.132 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Navarro
- When
- June 24, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Navarro forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.047, -96.472 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Freestone
- When
- June 24, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Freestone forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.705, -96.149 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Anderson
- When
- June 24, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Anderson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.813, -95.653 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Bell
- When
- June 24, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Bell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.038, -97.478 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, McLennan
- When
- June 24, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- McLennan forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.552, -97.202 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Falls
- When
- June 24, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Falls forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.253, -96.936 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Limestone
- When
- June 24, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Limestone forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.546, -96.580 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Leon
- When
- June 24, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Leon forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.297, -95.996 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Milam
- When
- June 24, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Milam forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 30.786, -96.977 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Robertson
- When
- June 24, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Robertson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.027, -96.513 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Montague
- When
- June 25, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Montague forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.676, -97.725 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Young
- When
- June 25, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Young forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.177, -98.688 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Wise
- When
- June 25, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Wise forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.216, -97.654 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Jack
- When
- June 25, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Jack forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.234, -98.172 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Stephens
- When
- June 25, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Stephens forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.736, -98.836 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Palo Pinto
- When
- June 25, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Palo Pinto forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.753, -98.313 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Parker
- When
- June 25, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Parker forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.778, -97.805 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Eastland
- When
- June 25, 11:00 AM CST to June 30, 6:00 PM CST
- Where
- Eastland forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.327, -98.832 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Erath
- When
- June 25, 11:00 AM CST to June 30, 6:00 PM CST
- Where
- Erath forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.236, -98.218 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Hood
- When
- June 25, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Hood forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.430, -97.832 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Somervell
- When
- June 25, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Somervell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.222, -97.774 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Comanche
- When
- June 25, 11:00 AM CST to June 30, 6:00 PM CST
- Where
- Comanche forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.948, -98.558 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Hamilton
- When
- June 25, 11:00 AM CST to June 30, 6:00 PM CST
- Where
- Hamilton forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.705, -98.111 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Mills
- When
- June 25, 11:00 AM CST to June 30, 6:00 PM CST
- Where
- Mills forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.495, -98.595 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Bosque
- When
- June 25, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Bosque forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.900, -97.634 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Lampasas
- When
- June 25, 11:00 AM CST to June 30, 6:00 PM CST
- Where
- Lampasas forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.196, -98.241 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
Heat, Coryell
- When
- June 25, 11:00 AM CST to June 30, 6:00 PM CST
- Where
- Coryell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.391, -97.799 (the zone’s center; the record gives no point)
Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.
- Heat
- Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood and Flooding in Iowa, June 24 to 30, 2024$2.4 million · 2.5 in hail · 23 events
- Flooding in Nebraska, June 24 to 30, 2024$1.2 million · 4 events
- Excessive Heat in Oklahoma, June 24 to 25, 202410 injured · 18 events
- Lightning Strike in California, June 24, 2024$1.0 million · 1 event
- Tornadoes and Flash Flood in Wisconsin, June 24 to 25, 20242 injured · $40,000 · EF1 · 24 events
- Flash Flooding and Hail in Wisconsin, June 24 to 25, 2024$165,000 · 1 in hail · 16 events
- Lightning Strikes in Mississippi, June 24, 2024$150,000 · 2 events
- Hail and Damaging Winds in Illinois, June 24 to 25, 20241 injured · 1 in hail · 22 events
- Excessive Heat and Heat in Texas, June 24 to 28, 202423 events
- Tornado and Hail in Minnesota, June 24, 2024EF0 · 14 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, June 24, 202457 kt wind · 13 events
- Hail and Damaging Wind in South Dakota, June 24, 20243 in hail · 11 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1198148, 1198150, 1198151, 1198152, 1198153, 1198154, 1198155, 1198157, 1198158, 1198159, 1198160, 1198161, 1198162, 1198163, 1198164, 1198165, 1198166, 1198167, 1198168, 1198169, 1198170, 1198171, 1198173, 1198174, 1198175, 1198176, 1198177, 1198178, 1198179, 1198181, 1198183, 1198184, 1198185, 1198186, 1198187, 1198188, 1198189, 1198190, 1198191, 1198192, and more.